Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3158 Publications


2015 | Journal Article | IST-REx-ID: 1673 | OA
B. Adlam, K. Chatterjee, and M. Nowak, “Amplifiers of selection,” Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol. 471, no. 2181. Royal Society of London, 2015.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1674 | OA
J. Lee and K. Schnelli, “Edge universality for deformed Wigner matrices,” Reviews in Mathematical Physics, vol. 27, no. 8. World Scientific Publishing, 2015.
View | DOI | Download Preprint (ext.)
 

2015 | Conference Paper | IST-REx-ID: 1675
S. Dziembowski, S. Faust, V. Kolmogorov, and K. Z. Pietrzak, “Proofs of space,” vol. 9216. Springer, pp. 585–605, 2015.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1676
M. K. Sixt and E. Raz, “Editorial overview: Cell adhesion and migration,” Current Opinion in Cell Biology, vol. 36, no. 10. Elsevier, pp. 4–6, 2015.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 1677 | OA
J. Alt, “The local semicircle law for random matrices with a fourfold symmetry,” Journal of Mathematical Physics, vol. 56, no. 10. American Institute of Physics, 2015.
View | Files available | DOI | Download Preprint (ext.)
 

Filters and Search Terms

extern<>1

Search

Filter Publications